Advertisement

Journal of Optimization Theory and Applications

, Volume 60, Issue 2, pp 243–260 | Cite as

Generalized fractional programming duality: A parametric approach

  • C. R. Bector
  • S. Chandra
  • M. K. Bector
Contributed Papers

Abstract

Using a parametric approach, duality is presented for a minimax fractional programming problem that involves several ratios in the objective function.

Key Words

Duality minimax fractional programming parameteric approach 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Schaible, S.,A Survey of Fractional Programming, Generalized Concavity in Optimization and Economics, Edited by S. Schaible and W. T. Ziemba, Academic Press, New York, New York, pp. 417–440, 1981.Google Scholar
  2. 2.
    Crouzeix, J. P.,A Duality Framework in Quasi-Convex Programming, Generalized Concavity in Optimization and Economics, Edited by S. Schaible and W. T. Ziemba, Academic Press, New York, New York, pp. 207–225, 1981.Google Scholar
  3. 3.
    Crouzeix, J. P., Ferland, J. A., andSchaible, S.,Duality in Generalized Fractional Programming, Mathematical Programming, Vol. 27, pp. 342–354, 1983.Google Scholar
  4. 4.
    Jagannathan, R., andSchaible, S.,Duality in Generalized Fractional Programming via Farkas' Lemma, Journal of Optimization Theory and Applications, Vol. 41, pp. 417–424, 1983.Google Scholar
  5. 5.
    Chandra, S., Craven, B. D., andMond, B.,Generalized Fractional Programming Duality: A Ratio Game Approach, Journal of Australian Mathematical Society, Series B, Vol. 28, pp. 170–180, 1986.Google Scholar
  6. 6.
    Von Neumann, J.,A Model of General Economic Equilibrium, Review of Economic Studies, Vol. 13, pp. 1–9, 1945.Google Scholar
  7. 7.
    Crouzeix, J. P., Ferland, J. A., andSchaible, S.,An Algorithm for Generalized Fractional Programs, Journal of Optimization Theory and Applications, Vol. 47, pp. 35–49, 1985.Google Scholar
  8. 8.
    Ponstein, J.,Seven Kinds of Convexity, SIAM Review, Vol. 9, pp. 115–119, 1967.Google Scholar
  9. 9.
    Mangasarian, O. L.,Nonlinear Programming, McGraw-Hill, New York, New York, 1969.Google Scholar
  10. 10.
    Schroeder, R. G.,Linear Programming Solutions to Ratio Games, Operations Research, Vol. 18, pp. 300–305, 1970.Google Scholar
  11. 11.
    Craven, B. D.,Mathematical Programming and Control Theory, Chapman and Hall, London, England, 1978.Google Scholar
  12. 12.
    Kuhn, H. W., andTucker, A. W.,Nonlinear Programming, Proceedings of the Second Berkeley Symposium in Mathematical Statistics and Probability, Edited by J. Neyman, University of California Press, Berkeley, California, pp. 487–492, 1951.Google Scholar
  13. 13.
    Wolfe, P.,A Duality Theorem for Nonlinear Programming, Quarterly of Applied Mathematics, Vol. 19, pp. 239–244, 1961.Google Scholar
  14. 14.
    Mond, B., andWeir, T.,Generalized Concavity and Duality, Generalized Concavity in Optimization and Economics, Edited by S. Schaible and W. T. Ziemba, Academic Press, New York, New York, pp. 263–279, 1981.Google Scholar
  15. 15.
    Mangasarian, O. L., andFromovitz, S.,The Fritz John Necessary Optimality Conditions in the Presence of Equality and Inequality Constraints, Journal of Mathematical Analysis and Applications, Vol. 17, pp. 37–47, 1967.Google Scholar
  16. 16.
    Dinkelbach, W.,On Nonlinear Fractional Programming, Management Science, Vol. 13, pp. 492–498, 1967.Google Scholar
  17. 17.
    Jagannathan, R.,Duality for Nonlinear Fractional Programs, Zeitschrift für Operations Research, Vol. 17, pp. 1–3, 1973.Google Scholar
  18. 18.
    Bector, C. R.,Dualiity in Nonlinear Fractional Programming, Zeitschrift für Operations Research, Vol. 17, pp. 183–193, 1973.Google Scholar
  19. 19.
    Gol'stein, E. G.,Theory of Convex Programming, American Mathematical Society, Providence, Rhode Island, 1972.Google Scholar
  20. 20.
    Jagannathan, R.,On Some Properties of Programming Problems in Parameteric Form Pertaining to Fractional Programming, Management Science, Vol. 12, pp. 609–615, 1966.Google Scholar
  21. 21.
    Craven, B. D.,Invex Functions and Constrained Local Minima, Bulletin of Australian Mathematical Society, Vol. 24, pp. 357–366, 1981.Google Scholar
  22. 22.
    Hanson, M. A.,On Sufficiency of Kuhn-Tucker Conditions, Journal of Mathematical Analysis and Applications, Vol. 80, pp. 545–550, 1980.Google Scholar
  23. 23.
    Bector, C. R., Bector, M. K., andKlassen, J. E.,Duality for a Nonlinear Programming Problem, Utilitas Mathematica, Vol. 11, pp. 87–99, 1977.Google Scholar
  24. 24.
    Ferland, J. A., andPotvin, J. Y.,Generalized Fractional Programming: Algorithms and Numerical Experimentation, European Journal of Operational Research, Vol. 20, pp. 92–101, 1985.Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • C. R. Bector
    • 1
  • S. Chandra
    • 2
  • M. K. Bector
    • 1
  1. 1.Department of Actuarial and Management SciencesUniversity of ManitobaWinnipegCanada
  2. 2.Department of MathematicsIndian Institute of Technology, Hauz KhasNew DelhiIndia

Personalised recommendations